Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2008, Article ID 356124, 11 pages
http://dx.doi.org/10.1155/2008/356124
Research Article

LMI Conditions for Robust Stability of 2D Linear Discrete-Time Systems

1Laboratoire d'Electronique, Signaux, Systemes et Informatique (LESSI), Département de Physique, Faculté des Sciences Dhar El Mehraz, B.P. 1796, 30000 Fes-Atlas, Morocco
2Research Unit, Constrained and Robust Regulation, Department of Physics, Faculty of Sciences Semlalia, B.P. 2390, 40000 Marrakech, Morocco
3Departamento de Ingenieria de Sistemas y Automática, Universidad de Valladolid, 47005 Valladolid, Spain

Received 11 May 2007; Revised 1 October 2007; Accepted 8 February 2008

Academic Editor: Pramod Khargonekar

Copyright © 2008 A. Hmamed et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. B. R. Barmish, “Necessary and sufficient conditions for quadratic stabilizability of an uncertain system,” Journal of Optimization Theory and Applications, vol. 46, no. 4, pp. 399–408, 1985. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. J. Bernussou, P. L. D. Peres, and J. C. Geromel, “A linear programming oriented procedure for quadratic stabilization of uncertain systems,” Systems & Control Letters, vol. 13, no. 1, pp. 65–72, 1989. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. S. Boyd, L. El Ghaoui, E. Feron, and V. Balakrishnan, Linear Matrix Inequalities in System and Control Theory, vol. 15 of SIAM Studies in Applied Mathematics, SIAM, Philadelphia, Pa, USA, 1994. View at Zentralblatt MATH · View at MathSciNet
  4. H. R. Karimi, “Robust stabilization with H performance for a class of linear parameter-dependent systems,” Mathematical Problems in Engineering, vol. 2006, Article ID 59867, 15 pages, 2006. View at Publisher · View at Google Scholar · View at MathSciNet
  5. M. C. de Oliveira, J. C. Geromel, and L. H. Su, “LMI characterization of structural and robust stability: the discrete-time case,” Linear Algebra and Its Applications, vol. 296, no. 1–3, pp. 27–38, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. E. Feron, P. Apkarian, and P. Gahinet, “Analysis and synthesis of robust control systems via parameter-dependent Lyapunov functions,” IEEE Transactions on Automatic Control, vol. 41, no. 7, pp. 1041–1046, 1996. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. V. J. S. Leite and P. L. D. Peres, “An improved LMI condition for robust D-stability of uncertain polytopic systems,” IEEE Transactions on Automatic Control, vol. 48, no. 3, pp. 500–504, 2003. View at Publisher · View at Google Scholar · View at MathSciNet
  8. D. C. W. Ramos and P. L. D. Peres, “A less conservative LMI condition for the robust stability of discrete-time uncertain systems,” Systems & Control Letters, vol. 43, no. 5, pp. 371–378, 2001. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. A. Rantzer and M. Johansson, “Piecewise linear quadratic optimal control,” IEEE Transactions on Automatic Control, vol. 45, no. 4, pp. 629–637, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. L. Xie, S. Shishkin, and M. Fu, “Piecewise Lyapunov functions for robust stability of linear time-varying systems,” Systems & Control Letters, vol. 31, no. 3, pp. 165–171, 1997. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. D. Peaucelle, D. Arzelier, O. Bachelier, and J. Bernussou, “A new robust D-stability condition for real convex polytopic uncertainty,” Systems & Control Letters, vol. 40, no. 1, pp. 21–30, 2000. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. T. Kaczorek, Two-Dimensional Linear Systems, vol. 68 of Lecture Notes in Control and Information Sciences, Springer, Berlin, Germany, 1985. View at Zentralblatt MATH · View at MathSciNet
  13. H. D. Tuan, P. Apkarian, T. Q. Nguyen, and T. Narikiyo, “Robust mixed 2/ filtering of 2-D systems,” IEEE Transactions on Signal Processing, vol. 50, no. 7, pp. 1759–1771, 2002. View at Publisher · View at Google Scholar
  14. T. Hinamoto, “2-D Lyapunov equation and filter design based on the Fornasini-Marchesini second model,” IEEE Transactions on Circuits and Systems I, vol. 40, no. 2, pp. 102–109, 1993. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  15. T. Ooba, “On stability analysis of 2-D systems based on 2-D Lyapunov matrix inequalities,” IEEE Transactions on Circuits and Systems I, vol. 47, no. 8, pp. 1263–1265, 2000. View at Publisher · View at Google Scholar · View at MathSciNet
  16. E. Fornasini and G. Marchesini, “Stability analysis of 2-D systems,” IEEE Transactions on Circuits and Systems, vol. 27, no. 12, pp. 1210–1217, 1980. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  17. A. Hmamed, M. Alfidi, A. Benzaouia, and F. Tadeo, “Robust stabilization under linear fractional parametric uncertainties of 2-D systems with Roesser models,” International Journal on Sciences and Techniques of Automatic Control, 2008. View at Google Scholar
  18. A. Hmamed, M. Alfidi, A. Benzaouia, and F. Tadeo, “LMI conditions for robust stability of 2-D uncertain discrete-time linear systems,” in Proceedings of the Conference on Systems and Control (CSC '07), Marrakech, Morocco, May 2007.
  19. S.-W. Kau, Y.-S. Liu, L. Hong, C.-H. Lee, C.-H. Fang, and L. Lee, “A new LMI condition for robust stability of discrete-time uncertain systems,” Systems & Control Letters, vol. 54, no. 12, pp. 1195–1203, 2005. View at Publisher · View at Google Scholar · View at MathSciNet